I was prescribed Norco for spinal surgery and it apparently gave me an allergic reaction in the form of a rash. I didn't realize this was just a brand name for vicodin until now. I have taken vicodin in the past with no problems. In both cases, it was generic that I've taken. However, I was taking the norco quite frequently after surgery and the vicodin I would only take as needed for back pain the advil and tylenol wouldn't relieve after a couple of days Would this be the reason for the difference in reactions or would it be something else?
This question has also been asked and answered here: Norco vs Vicodin - How do they compare?
I have taken norco because I had spine surgery back in may you can develope allergic reactions to meds out of no where after my surgery I broke out in a horrible rash and it was all over my arms and ran all the down my incision on my back but I was taking vicodin before surgery and also had no allergic reactions perhaps it is somthing in the inactive ingredients idk though if you have any questions let me know or just message me takecare and godbless o and also I was taking 10mg norcos and only 5 mg of vicodin maybe it was the big increase also
I agree with part of soulreapers answer. The additives or non active ingredients may differ between the meds... depending also on the manufacturer. You can look up in the "Drugs A to Z" the various hydro meds (there are many forms of hydro) and see the inactive ingredients. You need to look in the "advanced" section. My husband is prescribed valium for tension headaches and muscle spasms. His doc was adamant about him getting the name brand. NO generic! This certainly could be an issue with your case.
Good luck to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2012 • 1 answer
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 9 Feb 2015 • 1 answer
Posted 21 Nov 2015 • 2 answers
Posted 24 Jan 2017 • 1 answer